# SDR V0XR05082010J0029

- Difficulty date: May 7, 2012
- Submitted: May 8, 2012
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 22,532 hours, 16,388 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670332929
- Condition: Corroded
- Location: Zone 100
- Part time: 22,514 hours, 16,388 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 279 FLOORBEAM CORRODED AT RBL 9 TO LBL 9 BEYOND SERVICEABLE LIMITS.  INSTALLED NEW FLOORBEAM IAW SRM 51-42-13, 51-42-21.
